ON DILATION THEORY AND SPECTRAL-ANALYSIS OF DISSIPATIVE SCHRODINGER-OPERATORS IN WEYL LIMIT-CIRCLE CASE


ALLAKHVERDIEV B.

MATHEMATICS OF THE USSR-IZVESTIYA, vol.54, no.2, pp.247-262, 1990 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 54 Issue: 2
  • Publication Date: 1990
  • Title of Journal : MATHEMATICS OF THE USSR-IZVESTIYA
  • Page Numbers: pp.247-262

Abstract

Dissipative Schrodinger operators are studied in Weyl's limit-circle case. A selfadjoint dilation and a spectral model of these operators are constructed and the characteristic function is computed. Theorems on the completeness of the eigenfunctions of the dissipative operators are proved.